Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 896879, 25 pages
http://dx.doi.org/10.1155/2010/896879
Research Article

Integral HOMFLY-PT and s l ( 𝑛 ) -Link Homology

Department of Mathematics, Columbia University, New York, NY 10027, USA

Received 4 February 2010; Accepted 5 August 2010

Academic Editor: Anthony Licata

Copyright © 2010 Daniel Krasner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Khovanov, “A categorification of the Jones polynomial,” Duke Mathematical Journal, vol. 101, no. 3, pp. 359–426, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Rasmussen, “Some differentials on Khovanov-Rozansky homology,” http://arxiv.org/abs/math/0607544v2.
  3. M. Khovanov, “Triply-graded link homology and Hochschild homology of Soergel bimodules,” International Journal of Mathematics, vol. 18, no. 8, pp. 869–885, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Rouquier, “Categorification of the braid groups,” http://arxiv.org/abs/math/0409593v1.
  5. B. Webster, Kr.m2, 2005, http://katlas.math.toronto.edu/wiki/user:Ben/KRhomology.
  6. M. Khovanov and A. D. Lauda, “A diagrammatic approach to categorification of quantum groups. I,” Representation Theory, vol. 13, pp. 309–347, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Elias and M. Khovanov, “Diagrammatics for Soergel categories,” http://arxiv.org/abs/0902.4700v1.
  8. B. Elias and D. Krasner, “Rouquier complexes are functorial over braid cobordisms,” http://arxiv.org/abs/0906.4761v3.
  9. J. Chuang and R. Rouquier, “Derived equivalences for symmetric groups and sl2-categorification,” Annals of Mathematics. Second Series, vol. 167, no. 1, pp. 245–298, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Rouquier, “2-Kac-Moody algebras,” http://arxiv.org/abs/0812.5023v1.
  11. M. Khovanov and L. Rozansky, “Matrix factorizations and link homology. II,” Geometry & Topology, vol. 12, no. 3, pp. 1387–1425, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Kassel, “Homology and cohomology of associative algebras: a concise introduction to cyclic homology,” Online notes.
  13. W. Soergel, “The combinatorics of Harish-Chandra bimodules,” Journal für die Reine und Angewandte Mathematik, vol. 429, pp. 49–74, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. H. Kauffman, Formal Knot Theory, vol. 30 of Mathematical Notes, Princeton University Press, Princeton, NJ, USA, 1983. View at MathSciNet
  15. H. Murakami, T. Ohtsuki, and S. Yamada, “Homfly polynomial via an invariant of colored plane graphs,” L'Enseignement Mathématique, vol. 44, no. 3-4, pp. 325–360, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Bar-Natan, “Fast Khovanov homology computations,” Journal of Knot Theory and Its Ramifications, vol. 16, no. 3, pp. 243–255, 2007. View at Publisher · View at Google Scholar · View at MathSciNet